# SDR SWAA2022030223959

- Difficulty date: January 28, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500 D S19RH GUSSET CRACKED. / REMOVED AND REPLACED DAMAGED GUSSET AT STA 500D19R P/N143A9481-5 ATAG A95836 IAW SRM 51-40-02-0G-0 PAR 4+7; DWG 143A9481 REV A AND DWG 143A7902 REV E. RESTORED SEAL IAW AMM 51-31-00-390-804; AND CIC IAW AMM 51-21-91-620-802
